MAUDE Adverse Event Report: GN HEARING A/S RESOUND; LINX QUATTRO

GN HEARING A/S RESOUND; LINX QUATTRO
Model Number RE761-DRWC
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Fungal Infection (2419)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient probably sensitive and prone to receive ear infection when ear canal is partly occluded by e.G.Hearing aid.No increased trend seen.Investigation closed without any further action except trending.S/n (b)(4) - right.Mfg date 01/26/2019 - right.
 
Event or Problem Description
Repeated ear infections that never occurred prior to hearing aids - ent keeps putting on cipro (anti-biotics).Has occurred 3-4 times in the last year - has pus in ear canal that antibiotic clears.Finding moisture inside of aid when checking for sns.Hcp recommends he change domes daily but does not want to open up power dome or use molds since domes easier to change.Patient not wearing hearing aids until infection clears since he wears w/o cleaning - he may be re-introducing the fungus on unclean domes/receivers.

Brand Name
RESOUND
Common Device Name
LINX QUATTRO
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
MDR Report Key9597123
Report Number3005650109-2020-00004
Device Sequence Number19698222
Product Code OSM
UDI-Device Identifier05708296145355
UDI-Public05708296145355
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRE761-DRWC
Device Catalogue Number20686202
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2019
Initial Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;